# SDR UPS02238787

- Difficulty date: June 12, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Bs218 Lbl24
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI INTERGRANULAR CORROSION ON FRAME WEB BS 218 LBL24     FASTENERS REMOVED, CORRODED SECTION OF FRAME WEB CUT OUT IAW 51-40-2  FIG1. PARTS FABRICATE, FRAME REPAIRED IAW SRM 51-40-2 FIGURE 1.
